MathSciNet Relay Station
MathSciNet bibliographic data
MR1740177 (2000m:22014) 22E45 (20G20)
Kottwitz, Robert E. Involutions in Weyl groups. Represent. Theory 4 (2000), 1–15 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement